zbMATH — the first resource for mathematics

Equations du type de Monge-Ampère sur les variétés Riemanniennes compactes. II. (French) Zbl 0474.58023

58J99 Partial differential equations on manifolds; differential operators
53C20 Global Riemannian geometry, including pinching
35Q99 Partial differential equations of mathematical physics and other areas of application
58D17 Manifolds of metrics (especially Riemannian)
35A25 Other special methods applied to PDEs
58J10 Differential complexes
Full Text: DOI
[1] Aubin, T., Équations du type Monge-Ampère sur LES variétés Kählériennes compactes, Bull. sci. math. Sér. 2, 102, 63-95, (1978) · Zbl 0374.53022
[2] Berger, M., Nonlinearity and functional analysis, ()
[3] Delanoe, P., Équations du type de Monge-Ampère sur LES variétés riemanniennes compactes, I, J. funct. anal., 40, (1980)
[4] Delanoë, P., ()
[5] Giraud, G., Sur différentes questions relatives aux équations du type elliptique, Ann. sci. école norm. sup., 47, 197-266, (1930) · JFM 56.0419.03
[6] Hopf, E., Über den funktionalen, insbesondere den analytischen charakter der Lösungen elliptischer differentialgleichungen zweiter ordnung, Math. Z., 34, No. 2, 194-233, (1931) · JFM 57.0556.01
[7] Protter, M.; Weinberger, H.F., Maximum principles in differential equations, (1967), Prentice-Hall Englewood Cliffs, N.J · Zbl 0153.13602
[8] ()
[9] Yosida, K., Functional analysis, () · Zbl 0152.32102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.